Skip to content

Read user comments about the side effects, benefits, and effectiveness of Seroquel XR oral.

Overall User Ratings

294 Total User Reviews

User Reviews

«Previous 91-95 of 108 Next»
Condition: Bipolar Depression
10/22/2009 9:05:51 PM

Reviewer: 35-44 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:

Condition: Bipolar Depression
9/26/2009 11:22:28 AM

Reviewer: liz456, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I have been on serquel xr 400mg for 4 months. Really seemed like it worked at first. But starting to kinda feel like i was before I. My feelings are can get mad easy.Very hateful again.Plus I have gained 22lbs.in 3 months.I dont know what is worse, down & out with depression or depressed over gaining 22lbs. I think I would rather be in that hole as to looking like the Goodyear blimp.Also have ... Show Full Comment

Condition: Bipolar Depression
9/1/2009 1:00:59 PM

Reviewer: Gaby, 35-44 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I am taking 300mg at nights it solved the anxiety and sleeping problems, but now in six months I have gained 20 lb so now I feel depressed, distractful and I want to sleep all the time. I cannot work properly. I hate it.

Condition: Bipolar Depression
8/26/2009 6:54:24 PM

Reviewer: koala_queen, 25-34 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:

Condition: Bipolar Depression
7/24/2009 1:44:05 PM

Reviewer: MEME, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
AT FIRST IT SEEMED LIKE IT WAS WORKING BUT THEN LIKE 2 WEEKS IN IT GOT REALLY BAD I WAS HAVING ALOT MORE DEPRESSEN THEN I WAS BEFOR I WAS TAKING IT AND I WAS BEING REALLY MEAN AND NOT MY SELF AND GETTING ALOT OF SIDE EFFECTS

«Previous 91-95 of 108 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
Woman running
Boost Your Metabolism.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
brain scan with soda
Tips to kick the habit.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
fat caliper
Check your BMI.
woman dreaming
What Do Your Dreams Say About You?
man with indigestion
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.